Menopause Home > Problems With Estrasorb That Require Medical Care
Some side effects of estrogens (such as Estrasorb) are rare, but are serious enough to mention. These side effects include:
- Ovarian cancer, uterine cancer, or breast cancer
- Blood clots
- Heart attacks
- Gallbladder disease
- Allergic reactions.
Because of the possibility of these serious side effects, there are a few symptoms you should watch for (and should report to your healthcare provider immediately). These include, but are not limited to:
- Signs of a stroke, such as vision or speech changes, weakness or numbness in an arm or leg, and a severe headache
- Signs of a blood clot in the lung, such as shortness of breath, sharp chest pain, or coughing up blood
- Signs of a blood clot in the leg, such as pain in the calf, leg cramps, and leg or foot swelling
- Sudden loss of vision or vision changes, which can be a sign of a blood clot in the eye
- Chest pain or heaviness, which may be signs of a heart attack
- Heavy vaginal bleeding or unexpected vaginal bleeding
- Breast lumps or other unusual breast changes
- Signs of liver damage, such as yellowing of the whites of the eyes or skin (jaundice), dark urine, and upper right abdominal pain (stomach pain)
- Migraines (or changes in your migraines, if you have had them before)
- Signs of an allergic reaction, including an unexplained rash, hives, itching, unexplained swelling, wheezing, or difficulty breathing or swallowing.
It is possible that you may experience some or none of the Estrasorb side effects listed in this article. Unfortunately, it can be difficult to tell whether any particular side effect (such as nausea) is caused by Estrasorb or other factors. Therefore, make sure to let your healthcare provider know if you develop any side effects while taking Estrasorb or if something "just does not seem right." While it may not be a side effect of the medication, your healthcare provider will be able to diagnose and treat the problem.